OMICS International OMICS International is a scientific organization that drives the progress of research through open access journals and organizes international conferences, The best in science news, commentary, and research. Journal of Applied & Computational Mathematics Volume 7, Issue 2 Hybrid Block Method Algorithms for Solution of First Order Initial Value Problems in Ordinary Differential Equations Ajileye G, Amoo SA and Ogwumu OD LUDecomposition Computerized Method to Solve Linear Programming Problems Abdulraheem MZ and Mohammad K RGeneralized Fuzzy Closed Sets with Respect to an Ideal in Fuzzy Topological Spaces Saber MY Numerical Solution of the 2Hessian Equation by a Newtons Algorithm Haj EA, Khalil H and Hossein M A Mathematical Model for an Acceleration of a Rotating Object about a Fixed Axis Usubamatov R, Abdykerimova D and Dotalieva Z QuasiCoordinated Search for a Randomly Located Targe Teamah AEAM, Gabal HMA and Elbery AB Stabilizing Control for Nonlinear Switched Systems in Two Dimensions with a Geometric Approach Omri F On Neighbourhood and Partial Sums of a Certain Subclasses of Analytic Functions with Respect to Symmetric Points Darwish H, Lashin Abd AM and Sowileh S Numerical Technique for a System of Nonlinear Partial Differential Equations of the TimeFractional Order Kawala AM Effect of Constant Wall Permeability and Porous Media on the Creeping Flow through Round Vessel Siddiqui AM, Siddiqa S and Naqvi AS Divisor Graphs that are Complements of Bipartite Graphs Ahmad M and AlEzeh H